# SDR SWIA200921596

- Difficulty date: May 1, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 29,932 hours, 43,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6338 - RIGHT EXTERIOR EMERGENCY LIGHT INOP.  REPLACED AFT ELBP.
